# SDR DALA2022092006208

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 49,579 hours, 25,422 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - AT APPROX 20.000FT AND APPROX 10 MIN AFTER T/O. FO REPORTED POSSIBLE SLIGHT ELECTRICAL ODOR. CORRECTIVE ACTION: C/W W/C 0550-2002 CLASSIFIED AS TYPE 9. (9146322)
